J.W. Yuan and Y.L. Jiang, A parameterized model order reduction method for parametric systems based on Laguerre polynomials, International Journal of Control, 91(8)(2018) 1861-1872.
 J.W. Yuan and Y.L. Jiang, A multi-point parameterized model reduction for large parametric systems by using Krylov-subspace techniques, Transactions of the Institute of Measurement and Control, 40(4)(2018) 1340-1351.
 J.W. Yuan, Y.L. Jiang and Z.H. Xiao, Structure-preserving model order reduction by general orthogonal polynomials for integral–differential systems, Journal of the Franklin Institute, 352(1) (2015) 138-154.
 Z.Y. Qiu, Y.L. Jiang, and J.W. Yuan, Interpolatory model order reduction method for second order systems, Asian Journal of Control, 20(2) (2018) 1-11.